# SDR SWAA2021111642720

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737*
- Aircraft serial: 34592
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC HANDLE ON FORWARD SERVICE DOOR BROKEN ; / [01] REMOVED AND REPLACED FWD SERVICE DOOR ASSIST HANDLE PER AMM 52-41-31.
